Show simple item record

dc.creatorMalešević, Branko J.
dc.creatorPetrović, Maja
dc.creatorObradović, Marija
dc.creatorPopkonstantinović, Branislav
dc.date.accessioned2019-04-22T11:19:39Z
dc.date.available2015-05-01
dc.date.issued2014
dc.identifier.issn1331-4343
dc.identifier.urihttp://grafar.grf.bg.ac.rs/handle/123456789/1020
dc.description.abstractWe discuss the extension of inequality R_A >= c/a * r_b + b/a * r_c to the plane of triangle ABC. Based on the obtained extension, in regard to all three vertices of the triangle, we get the extension of Erdos-Mordell inequality, and some inequalities of Erdos-Mordell type.en
dc.relationinfo:eu-repo/grantAgreement/MESTD/Integrated and Interdisciplinary Research (IIR or III)/44006/RS//
dc.relationinfo:eu-repo/grantAgreement/MESTD/Basic Research (BR or ON)/174032/RS//
dc.rightsembargoedAccess
dc.sourceMathematical Inequalities & Applications
dc.titleOn the extension of the Erdös-Mordell type inequalitiesen
dc.typearticle
dc.rights.licenseARR
dc.citation.epage281
dc.citation.issue1
dc.citation.other(1): 269-281
dc.citation.rankM22
dc.citation.spage269
dc.citation.volume17
dc.description.otherThis is the peer-reviewed version of the article: B. J. Malešević, M. Petrović, M. Obradović, and B. Popkonstantinović, ‘On the extension of the Erdös-Mordell type inequalities’, Mathematical Inequalities & Applications, vol. 17, no. 1, pp. 269–281, 2014, [http://dx.doi.org/10.7153/mia-17-22]
dc.identifier.doi10.7153/mia-17-22
dc.identifier.fulltexthttp://grafar.grf.bg.ac.rs/bitstream/id/7147/1018.pdf
dc.identifier.rcubconv_3080
dc.identifier.scopus2-s2.0-84896538358
dc.identifier.wos000345460700022
dc.type.versionacceptedVersion


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record